MAUDE Adverse Event Report: CAREFUSION ALARIS INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10013361T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer declined to return the product for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
The customer reported visible residue of hazardous drugs on connecting surfaces upon disconnection when they prepare chemo in their pharmacy 90-100% of the time every day for the past 5 years.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The photo provided by the customer observed visible residue of fluid on all reported suspect sets.The root cause was not identified.

Brand Name
ALARIS INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8733080
Report Number9616066-2019-01736
Device Sequence Number2374814
Product Code FPA
UDI-Device Identifier10885403223204
UDI-Public10885403223204
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K053049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013361T
Device Catalogue Number10013361T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1